MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 2 CLAVE MULTIPORT CONNECTOR, BALL CHECK VALVE IN SIGHT CHAMBER; SET, ADMINISTATION, INTRAVASCULAR

ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM SET, 2 CLAVE MULTIPORT CONNECTOR, BALL CHECK VALVE IN SIGHT CHAMBER; SET, ADMINISTATION, INTRAVASCULAR
Catalog Number 121939290
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.The investigation is pending completion.
 
Event or Problem Description
The event involved a primary plum set, 2 clave multiport connector, ball check valve in sight chamber, 15 micron filter, clave secondary port, clave y-site, polyethylene lined light resistant tubing, secure lock, 213 cm where it was reported that it began to leak with the administration of the premedication.Although the event occurred during infusion, there was no patient harm.
 
Additional Manufacturer Narrative
Investigation summary received one (1) used list# 121939290, primary plum set connect to one (1) used list# unknown, needle for inspection.There was a tear on the tube below the bag spike.The tear through the tube was a straight and clean cut.No other damage and anomalies were noted.The packaging was returned and no damage or anomalies were observed.Received three (3) photos, one (1) photo of the torn tubing, one (1) photo of the set, and one (1) photo of the packaging.The sample leaked.The reported complaint of leak can be confirmed.The probable cause is due to interactions with a sharp object.The manufacturing process was reviewed and there are no sharp objects or instruments on the manufacturing floor capable of the observed damage as a preventative measure.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
PRIMARY PLUM SET, 2 CLAVE MULTIPORT CONNECTOR, BALL CHECK VALVE IN SIGHT CHAMBER
Common Device Name
SET, ADMINISTATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23303440
Report Number9615050-2025-00478
Device Sequence Number18690418
Product Code FPA
UDI-Device Identifier00887709100121
UDI-Public(01)00887709100121(17)271201(10)14217631
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number121939290
Device Lot Number14217631
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown